full modular group — 1 articles found.

A Weighted Average of $L$-functions of Modular Forms

C. R. Math. Rep. Acad. Sci. Canada Vol. 43 (2) 2021, pp. 63-77
Vol.43 (2) 2021
M. Manickam; V. Kumar Murty, FRSC; E. M. Sandeep Details
(Received: 2021-03-09 , Revised: 2021-04-14 )
(Received: 2021-03-09 , Revised: 2021-04-14 )

M. Manickam , Indian Institute of Science Education and Research Bhopal, Madhya Pradesh 462066 INDIA; e-mail: manickam@iiserb.ac.in, murugumanick@gmail.com

V. Kumar Murty, FRSC,Department of Mathematics, University of Toronto, Ontario, Canada, M5S 2E4; e-mail: murty@math.toronto.edu

E. M. Sandeep, Kerala School of Mathematics, Kunnamangalam, Kozhikode-673571, Kerala INDIA; e-mail: sandeep@ksom.res.in, mepeednas@gmail.com


We consider a kernel function introduced by Kohnen and prove an asymptotic formula for a weighted sum of \(L\)-functions of modular forms.

On considère une fonction noyau introduite par Kohnen et démontre une formule asymptotique pour une somme pondérée de fonctions L de forms modulaires.

Keywords: Hecke eigenforms, Modular L-function, cusp forms, full modular group, integral weight, lower bound, non-vanishing.

AMS Subject Classification: Modular forms; one variable, Automorphic forms; one variable, Dirichlet series and functional equations in connection with modular forms 11F11, 11F12, 11F66

PDF(click to download): A Weighted Average of L-functions of Modular Forms

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.